A 30-year-old wom an presented to her fam ily physician com plaining of black, tarry stools. The wom

A 30-year-old wom an presented to her fam ily physician com plaining of black, tarry stools. The wom an had had a prosthetic valve replacem ent 4 m onths earlier for severe aortic stenosis secondary to rheum atic disease and had been receiving daily oral anticoagulant therapy since then. Physical exam ination revealed subconjunctival hem orrhage and bruises on her arm s and legs. Which of the follow ing drugs m ost likely caused the patient’s signs and sym ptom s? A. Streptokinase B. Aspirin C. Heparin D. Warfarin E. Am inocaproic acid F. Bivalirudin

Don't use plagiarized sources. Get Your Custom Essay on
A 30-year-old wom an presented to her fam ily physician com plaining of black, tarry stools. The wom
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*